Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, what are chances of developing withdrawal to Zoloft after taking it for 2 years. Is it better to use MAOI or SSRI?

Loading...


Hi, if you stop Zoloft too rapidly a withdrawal syndrome may develop. If you have nausea, tremors, lightheadedness, muscle pains, weakness and insomnia, perhaps you have stopped your medication too quickly. But if they are not too serious, you can stand 1-2 weeks because that’s how long they usually last. It is generally recommended to stop taking it during some period of time, by decreasing doses. Check with your physician for instructions how to do this. MAOIs are perhaps the most effective antidepressant agents in the psychiatry, but because of dietary restrictions they are not first choice medications for depression.
Reply

Loading...

Zoloft withdrawal symptoms depends on how fast you taper the dose, the duration of use and the dose itself. Most researchers believe that the longer Zoloft is taken under high dosages the greater the possibility of experiencing withdrawal. That is why tapering the dose slowly would help a person avoid severe withdrawal symptoms.
Reply

Loading...